I'm having large pores in my skin and I'm using tretinoin cream usp retino a 0.05 for pores in face. Any suggestions?

i m having large pores in my skin and i m using tretinoin cream usp retino a 0.05 for pores in face but i m not seeing any significant reduction in pores sizes i m using ice on the skin twice a day for the inflamtion nd irritation caused by the cream shall i use the ice cubes in my face for irritation? and does this cream really helps in reduction of pores sizes?

Doctor Answers 1

Retin A and expectations

Thank you for your question. The redness and irritation you are experiencing are side effects of Retin-A cream, and I recommend decreasing the frequency of medication to minimize the side effects. Realistic expectations with Retin-A is about 1-2 years of use to notice a decrease in size of your pores, but it's not a guarantee that the pore sizes will decrease. Other treatment options such as chemical peels or options that promote collagen formation (laser treatments) may be considered but are not covered by insurance. The right modality for you depends on your skin type, expectations, patience, downtime, and cost. I highly recommend you consult with a board certified dermatologist to discuss treatment options that best suit your needs. Take care and good luck.

Las Vegas Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.